# SDR UIEA2017072101255

- Difficulty date: July 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,633 hours, 9,444 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: AAAROY1062
- Part serial: 99167
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT. GEN DRIVE DISCONNECT LIGHT INOPERATIVE.  TESTED OK.  REMOVED AND REPLACED THE LEFT IDG IAW AMM 24-11-01, OPS CHECKED NORMAL.
